# SDR SWI2023F00052

- Difficulty date: April 29, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS785.15 - FS847.00 LH SIDE SEAT TRACK CORRODED/CHAFFED/GOUGED (MARKED)      (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED LH SIDE SEAT TRACK BETWEEN FS785.15 - FS847.00 PER CRJ700 AMM 53-00-49-000-801-A03 AND AMM 53-00-49-400-801-A03 USING CALIBRATED TOOL TUC8618 DUE: 30-NOV-23.
